# SDR ASAA2018121227381

- Difficulty date: December 12, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 23,856 hours, 7,798 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Solenoid
- Part number: 3205482
- Part serial: 12133
- Condition: Failed
- Location: Eng Anti Ice
- Part time: 25,311 hours, 7,814 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GND TAI TEMP SOL REQUIRES REPLACEMENT. #2 ENG. GROUNDED - YES. REMOVED AND REPLACED THE #2 ENGINE GROUND WING THERMAL ANTI-ICING SOLENOID VALVE IAW B737-900 AMM 30-11-12-000/400-801. OPS TEST GOOD . NO OTHER DEFECTS.
